MAUDE Adverse Event Report: MEDTRONIC, INC. PATIENT CABLE; ELECTRODE, PACEMAKER, TEMPORARY

MEDTRONIC, INC. PATIENT CABLE; ELECTRODE, PACEMAKER, TEMPORARY
Model Number 5833SL
Medical Device Problem Codes Device Sensing Problem (2917); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that when the pacing cable was connected to the right ventricular (rv) lead and pacing was attempted, the impedance was greater than 3000 ohms with no capture.Troubleshooting steps were taken to replace the cable with another from the same lot number, which resolved the issue.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PATIENT CABLE
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key22492400
Report Number2182208-2025-03372
Device Sequence Number18106138
Product Code LDF
UDI-Device Identifier00763000181086
UDI-Public(01)00763000181086(17)270319(10)981790001
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K923407
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5833SL
Device Catalogue Number5833SL
Device Lot Number981790001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2025
Initial Report FDA Received Date07/14/2025
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale